MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; 5.5MM CURVED ROD, TITANIUM ALLOY, 150MM LENGTH

GLOBUS MEDICAL, INC. CREO; 5.5MM CURVED ROD, TITANIUM ALLOY, 150MM LENGTH
Model Number 1119.7150
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Inspection of the reported issue could not be conducted due to the implant not being returned.The dhr for the implant could not be reviewed as the lot number was not provided.Imaging from the case was not available for investigation.The observed overall risk is low, which does not exceed the observed anticipated risk level; therefore, the overall risk of the system has been maintained and there is no further investigation required.The cause of the reported issue can be traced at this time.
 
Event or Problem Description
It was reported that a revision was needed to replace a broken creo 5.5mm curved rod that was found post operatively.

Brand Name
CREO
Common Device Name
5.5MM CURVED ROD, TITANIUM ALLOY, 150MM LENGTH
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key21413371
Report Number3004142400-2025-00027
Device Sequence Number8317433
Product Code MNH
UDI-Device Identifier00889095064858
UDI-Public00889095064858
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1119.7150
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2025
Initial Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age49 YR
Patient SexMale
Patient RaceWhite